RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2008, Volume 8, Issue 4, Pages 34–37 (Mi isu129)  

Mathematics

On the distribution of the numbers with binary expansions of a special type in arithmetic progressions

A. P. Naumenko

Belgorod State University

Abstract: Let 2 be the primitive root $\operatorname{mod}p$. Let $N_0$ be a set of natural numbers whose binary expansions contain even numbers of 1. Numbers from $N_0$ are uniformly distributed in arithmetic progressions with the difference $p$.

Key words: binary expansion, trigonometric sum.

Full text: PDF file (129 kB)
References: PDF file   HTML file
UDC: 511

Citation: A. P. Naumenko, “On the distribution of the numbers with binary expansions of a special type in arithmetic progressions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:4 (2008), 34–37

Citation in format AMSBIB
\Bibitem{Nau08}
\by A.~P.~Naumenko
\paper On the distribution of the numbers with binary expansions of a~special type in arithmetic progressions
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2008
\vol 8
\issue 4
\pages 34--37
\mathnet{http://mi.mathnet.ru/isu129}


Linking options:
  • http://mi.mathnet.ru/eng/isu129
  • http://mi.mathnet.ru/eng/isu/v8/i4/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:149
    Full text:61
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020